It is currently Sun Aug 20, 2017 10:46 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon Nov 02, 2009 9:50 am 
Offline
Average Poster
Average Poster

Joined: Mon Nov 02, 2009 9:37 am
Posts: 5
Hi all, first of all, hello to you all, i thought i would come here for some help as ive made a slight mistake. I was taking sub for 2 years to get clean from heroin and i jumped from 2mg of sub a day exactly 1 month ago. Anyway... ive been clean for 1 month and about 20 days into it i felt great again, clean and sorted apart from the odd sweats, little less sleep and lack of energy..... happy days... but..... this morning i snorted 0.5mg of subutex, cos i was feeling totally and utterly crap and i am feeling guilty, but what i want to know is, being off of sub for 1 month, am i going to feel any withdrawal after this? like tomorrow morning or in a day or 2? am i going to go through anything? i feel really guilty for the mistake and have got rid of the strip etc of subs i had left, i just flushed them. but now i am scared i am gonna go through some sort of withdrawal, even if its mild. i spoke to an experienced friend who has been on and off of opiates for 20 years and he seems to think that i should be ok as long as i dont use anymore, but i want to hear this from some other experienced people, especially the subdoc here. is this true? or am i gonna have to suffer if not mildly?

thanks in advance for any response.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 02, 2009 2:41 pm 
Offline
One Month or More
One Month or More

Joined: Tue Oct 06, 2009 1:47 pm
Posts: 36
First of all, congratulations. I dont think you will feel anything though. Maybe a headache for a day at the very most. I am currently on 2mg of suboxone ( was on 4 two days ago) ... but I initially started my taper down two years ago from 120mg of methadone. I can tell you without hesitation that I have had less than a few days of peace over that time, but living on this medication is not an option in my book. I am no saint, I still have dreams about bangin' dope and thats fine. Just dont make another excuse to snort another one tomorrow. Its always, always "just one more" so be careful.


Top
 Profile  
 
 Post subject:
PostPosted: Mon Nov 02, 2009 5:06 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 02, 2009 9:37 am
Posts: 5
Hi, thanks for the reply :D I definately wont do anything tomorrow, like you say the thought never goes away, i had a habit before this one many years ago in my teenage years and its always haunted me since then, i just had alot of stress about 4 years ago and stupidly started using opiates again, but subs for 2 years now, then clean for this month, and then this... but yea, im pretty sure thats it, soooo damn stupid! i still feel VERY bad for doing it. and i hope that i am going to feel ok cos at this moment in time... ive had enough time off with withdrawal and really cant do anymore or deal with anymore. mistake learned... i hope the mistake doesnt make me pay the price once again.

Thanks


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon Nov 02, 2009 5:07 pm 
Offline
Average Poster
Average Poster

Joined: Mon Nov 02, 2009 9:37 am
Posts: 5
good luck with your taper by the way :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 2 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group